`a`
Related Articles
1

Shape optimization for Stokes problem with threshold slip boundary conditions

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 6, Pages : 1281 - 1301, 2017

Jaroslav Haslinger - (email), Raino A. E. Mäkinen - (email), Jan Stebel - (email)

 Abstract       References       Full Text      Related Articles

2

Virtual billiards in pseudo--Euclidean spaces: Discrete hamiltonian and contact integrability

Discrete and Continuous Dynamical Systems  Volume 37, Issue 10, Pages : 5163 - 5190, 2017

Božidar Jovanović - (email), Vladimir Jovanović - (email)

 Abstract       References       Full Text      Related Articles

3

Optimality conditions of the first eigenvalue of a fourth order Steklov problem

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1843 - 1859, 2017

Monika Laskawy - (email)

 Abstract       References       Full Text      Related Articles

4

Hyperbolic billiards on polytopes with contracting reflection laws

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3079 - 3109, 2017

Pedro Duarte - (email), José Pedro Gaivão - (email), Mohammad Soufi - (email)

 Abstract       References       Full Text      Related Articles

5

The shape derivative for an optimization problem in lithotripsy

Evolution Equations and Control Theory  Volume 5, Issue 3, Pages : 399 - 430, 2016

Barbara Kaltenbacher - (email), Gunther Peichl - (email)

 Abstract       References       Full Text      Related Articles

6

Mathematics of nonlinear acoustics

Evolution Equations and Control Theory  Volume 4, Issue 4, Pages : 447 - 491, 2015

Barbara Kaltenbacher - (email)

 Abstract       References       Full Text      Related Articles      

7

Optimal design of sensors for a damped wave equation

DCDS Supplements  Volume 2015, Issue special, Pages : 936 - 944, 2015

Yannick Privat - (email), Emmanuel Trélat - (email)

 Abstract       References       Full Text      Related Articles      

8

Shape optimization in compressible liquid crystals

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1623 - 1639, 2015

Wenya Ma - (email), Yihang Hao - (email), Xiangao Liu - (email)

 Abstract       References       Full Text      Related Articles

9

An extension of a Theorem of V. Šverák to variable exponent spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1987 - 2007, 2015

Carla Baroncini - (email), Julián Fernández Bonder - (email)

 Abstract       References       Full Text      Related Articles

10

Optimization of bodies with locally periodic microstructure by varying the periodicity pattern

Networks and Heterogeneous Media  Volume 9, Issue 3, Pages : 433 - 451, 2014

Cristian Barbarosie - (email), Anca-Maria Toader - (email)

 Abstract       References       Full Text      Related Articles

11

Shape optimization for non-Newtonian fluids in time-dependent domains

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 331 - 348, 2014

Jan Sokołowski - (email), Jan Stebel - (email)

 Abstract       References       Full Text      Related Articles

12

Constant in two-dimensional $p$-compliance-network problem

Networks and Heterogeneous Media  Volume 9, Issue 1, Pages : 161 - 168, 2014

Al-hassem Nayam - (email)

 Abstract       References       Full Text      Related Articles

13

Geometric reconstruction in bioluminescence tomography

Inverse Problems and Imaging  Volume 8, Issue 1, Pages : 173 - 197, 2014

Tim Kreutzmann - (email), Andreas Rieder - (email)

 Abstract       References       Full Text      Related Articles

14

Asymptotics of an optimal compliance-network problem

Networks and Heterogeneous Media  Volume 8, Issue 2, Pages : 573 - 589, 2013

Al-hassem Nayam - (email)

 Abstract       References       Full Text      Related Articles

15

Growth of periodic orbits and generalized diagonals for typical triangular billiards

Journal of Modern Dynamics  Volume 7, Issue 1, Pages : 31 - 44, 2013

Dmitri Scheglov - (email)

 Abstract       References       Full Text      Related Articles

16

Hopf rigidity for convex billiards on the hemisphere and hyperbolic plane

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 3903 - 3913, 2013

Misha Bialy - (email)

 Abstract       References       Full Text      Related Articles

17

No planar billiard possesses an open set of quadrilateral trajectories

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 287 - 326, 2012

Alexey Glutsyuk - (email), Yury Kudryashov - (email)

 Abstract       References       Full Text      Related Articles

18

Fractal bodies invisible in 2 and 3 directions

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1615 - 1631, 2012

Alexander Plakhov - (email), Vera Roshchina - (email)

 Abstract       References       Full Text      Related Articles

19

Some inverse problems around the tokamak Tore Supra

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2327 - 2349, 2012

Yannick Fischer - (email), Benjamin Marteau - (email), Yannick Privat - (email)

 Abstract       References       Full Text      Related Articles

20

Shape minimization of the dissipated energy in dyadic trees

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 767 - 799, 2011

Xavier Dubois de La Sablonière - (email), Benjamin Mauroy - (email), Yannick Privat - (email)

 Abstract       References       Full Text      Related Articles

21

Perfect retroreflectors and billiard dynamics

Journal of Modern Dynamics  Volume 5, Issue 1, Pages : 33 - 48, 2011

Pavel Bachurin - (email), Konstantin Khanin - (email), Jens Marklof - (email), Alexander Plakhov - (email)

 Abstract       References       Full Text      Related Articles

22

Billiards in ideal hyperbolic polygons

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 893 - 908, 2010

Simon Castle - (email), Norbert Peyerimhoff - (email), Karl Friedrich Siburg - (email)

 Abstract       References       Full Text      Related Articles

23

Low complexity shape optimization & a posteriori high fidelity validation

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 4, Pages : 759 - 772, 2010

Afaf Bouharguane - (email), Pascal Azerad - (email), Frédéric Bouchette - (email), Fabien Marche - (email), Bijan Mohammadi - (email)

 Abstract       Full Text      Related Articles

24

A billiard model for a gas of particles with rotation

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 101 - 109, 2008

David Cowan - (email)

 Abstract       Full Text      Related Articles

25

Rigid particle systems and their billiard models

Discrete and Continuous Dynamical Systems  Volume 22, Issue 1/2, Pages : 111 - 130, 2008

David Cowan - (email)

 Abstract       Full Text      Related Articles

26

Asymptotical compliance optimization for connected networks

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 761 - 777, 2007

Giuseppe Buttazzo - (email), Filippo Santambrogio - (email)

 Abstract       Full Text      Related Articles

27

Elliptic islands on the elliptical stadium

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 663 - 674, 2001

Sylvie Oliffson Kamphorst - (email), Sônia Pinto de Carvalho - (email)

 Abstract       Full Text      Related Articles